I get a rash on my face for a couple weeks each time I taper off steroids. I've never taken Entocort, only methylprednisolone, but it might do something like that to you too. I think that when I first come off it takes a while for my body to produce its own cortisol again. That's just my speculation. I've never had a doctor say that... But I haven't asked. My GI says that people definitely experience things like that as withdrawal.
--40 year old female, dx as UC in '04 (1st symptoms in '03), switched to Crohn's in '05, 1 fistula, crohn's colitis, limited to large intestine --rejected (reaction/didn't work): Asacol, AZA, 6-MP, MTX, Remicade, Humira, prednisone, Tysabri
--Prochymal in Phase III study (can't wait til it's approved!)
--currently taking methylprednisolone 40mg-taper. Started Cimzia first dose 2/10/09. Dx Osteoporosis 10/08 started Forteo 1/27/09
--single mom to 11-yr-old girl